# SDR SWIA202161083

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 39,970 hours, 36,041 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

***CAT II NOT AUTHORIZED*** / D: DURING APPROACH, GEAR WAS SELECTED DOWN (180 KNOTS) AND RECEIVED A GEAR DISAGREE WARNING MESSAGE. THE NOSE DOOR OPENED BUT THE NOSE GEAR REMAINED UP (UP INDICATION). COMPLIED WITH QRH AND THE LANDING GEAR EXTENDED NORMALLY / C: MEL 32-30-1 / CAT A / EXPS 09/18/2021 / DURING APPROACH, GEAR WAS SELECTED DOWN (180 KNOTS) AND RECEIVED A GEAR DISAGREE WARNING MESSAGE. THE NOSE DOOR OPENED BUT THE NOSE GEAR REMAINED UP (UP INDICATION). COMPLIED WITH QRH AND THE LANDING GEAR EXTENDED NORMALLY.   (FLIGHT 4293 - FILED CLOSED)    SEP 17, 2021  STATION: CPR--DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1, MAINT ACTION COMPLIED, PLACARDS INSTALLED. / **ACFT DOWNGRADE FROM CAT II PER GMM CHAPTER 2 SECTION 23**  / SEP 19, 2021  STATION: SLC -- REFERENCE CP 23504142 FOR NLG UPLOCK CHANGE.  REFERENCE CP 23503346 FOR LANDING GEAR HEALTH CHECK.  REFERENCE CP 23500511 FOR PSEU LOG READING.  REFERENCE CP 23504309 FOR TROUBLESHOOTING NLG GEAR DISAGREE. REFERENCE CP 23500510 FOR FDR DOWNLOAD. SENIOR MANAGER APPROVES RTS.
